MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. IV3000 1 HAND 6X7CM CTN 100; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. IV3000 1 HAND 6X7CM CTN 100; TAPE AND BANDAGE, ADHESIVE
Model Number 66024007
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during use, patient uses the iv3000 device for his cgm and now that patient is about half way through the box the adhesive is sticking to the backing when patient tries to apply it and it sometimes pulls out his cgm.It is unknown how was the procedure finished and if there was a dealy.No other complications were reported.
 
Additional Manufacturer Narrative
H3, h6: the batch record was reviewed and it could be confirmed that the products had progressed through a satisfactory release process which involved testing the product against the requirements of the finished product specification.There was also no issue identified during the manufacturing process that could have caused or contributed to the complaint problem.A complaint history review found a small number of similar instances of the reported event.There is nothing to indicate that this is outside of acceptable rates of occurrence.The device was used for treatment and was not returned for analysis.We have not been able to confirm a relationship between the event and the device or identify a definitive root cause.It was reported that the patient was using the device as part of his continuous glucose monitoring and that halfway through the box, the dressings became hard to remove from the backing.Probable root cause is incorrect storage of product.Environmental factors such as temperature can alter the adhesive nature of the device and so it must be stored in the conditions outlined in the instructions for use.The users of the reported product are advised to consult the ifu, to delineate future occurrences of the reported issue.This guide provides comprehensive instructions of the operation, use and limitations of the device, including correct conditions for storage and application and removal of dressings.No further actions by smith and nephew are deemed necessary at this stage.However, we will continue to monitor for any adverse trends relating to this product range.Smith and nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.

Brand Name
IV3000 1 HAND 6X7CM CTN 100
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11646759
Report Number8043484-2021-00801
Device Sequence Number2730340
Product Code KGX
UDI-Device Identifier05000223417383
UDI-Public05000223417383
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2022
Device Model Number66024007
Device Catalogue Number66024007
Device Lot Number1915
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/18/2021
Supplement Date Received by Manufacturer09/24/2021
Initial Report FDA Received Date04/11/2021
Supplement Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1